MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, GNP .5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned for evaluation.Investigation in process note: manufacturer contacted customer in a follow-up call on 29-apr- 2021 to ensure the replacement products resolved the initial concern - able to establish contact with pharmacist who stated products resolved the customer's initial concern.
 
Event or Problem Description
Consumer reported complaint for the 31g syringes.Pharmacist is calling on behalf of the customer.Customer had returned two syringes to the pharmacy stating that they did not dispense the insulin.Pharmacist had also attempted to dispense the insulin into a napkin and stated that nothing had come out.The customer is using compatible product.The customer feels well and did not report any symptoms.Customer did not claim to be injured using the syringes and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 24-june-2021.H2 device evaluated by manufacturer.H6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: two syringes arrived with unknown liquid substance inside both syringes.Pci tech did not perform any testing as there were unknown substances inside the syringes.Returned product was forwarded to supplier quality to contact the manufacturer.Manufacturer's investigation has been completed, report attached and root cause selected.Per manufacturer's report, defect found on both syringes; unable to aspirate due to improper storage of the chemical liquid in the cylinder causing syringe to be clogged.Most likely underlying root cause mlc-061 improper use/mishandle by end user.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11819274
Report Number1000113657-2021-00313
Device Sequence Number3692587
Product Code FMF
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2023
Device Model NumberSYR, GNP .5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP20161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Distributor Facility Aware Date04/15/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1